# SDR AALA201710319074

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003237005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND COCKPIT FLOOR DOUBLER BETWEEN LBL 0 AND -Y1016, BETWEEN FR 7 AND FR12. REPAIRED COCKPIT FLOOR DOUBLER PER AARD 53-10-10-1 REPAIR 1 AND EA 274427.
